# SDR USAA2012112800008

- Difficulty date: November 1, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 32,444 hours, 21,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D53470436209
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK  - ELONGATED HOLES ON SPLICES OF RIGHT AFT PASS/CREW LOWER DOOR SILL AREA AT FR66, S23R, -Y1450.  REPLACED SPLICES OF RIGHT AFT PASS/CREW LOWER DOOR SILL AREA AT FR66, S23R, -Y1450 IAW A319 SRM 51-72-11.
